# SDR UPS97223981

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURFACE CORROSION ON FLOORBEAM BS 344 RBL 12  LBL 24.  FLOORBEAM TOP CHORD FABRICATED AND INSTALLED REF BOEING DWG NR 65-16 316.
